# SDR DALA2018011700307

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 66,682 hours, 26,384 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ODOR REPORTED BY FLIGHT ATTENDANT COMING FROM VENTS EITHER SIDE OF THE L3 DOOR.  VENTS WERE WARM.  HOT ODOR. LASTED ABOUT 10 MINUTES. EXAMINED AREA ABOVE AND BELOW L3 DOOR NO SIGNERS OF BURNING OR HOT ODOR.  PERFORMED CHECK OF AND EXAMINED COFFEEMAKER AT THE L3 DOOR.  COFFEEMAKER INOPERATIVE.  PERFORMED DOOR HEATER CHECK IAW AMM 21-45,  OPS CHECKED GOOD.  PERFORMED NOGO ODI PREVENTION CHECK LIST, NO OTHER CAUSES WERE FOUND.
